# SDR KBMA117632

- Difficulty date: June 12, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9550158260
- Part serial: 625
- Condition: Sticks
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED VALVE STICKS OPEN.  REPLACED WITH SERVICEABLE BLEED VALVE.
